# SDR SWAA980699

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 493-496
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED DOOR FRAME COVER PLATE AT BS 493-496, RBL 25-30, WL 157.  REMOVED AND REPLACED PER BOEING SRM.
